U.S. doctors online nowAsk doctors free
A female asked:

I have used tretin 0.05% for my mild acne. to improve my skin tone, kojic skin lightening cream is used. but i have experienced mild bumps on my face.

1 doctor answer7 doctors weighed in
Dr. Julie Abbott
Preventive Medicine 47 years experience
In my experience: a product like the kojic acid lightening cream would be more likely to be impacting or causing the facial bumps than the Retin-A/retinoid product. It does cause skin irritation in certain individuals. I would stop the lightening cream and see what happens. It might take 2-4 weeks to see any affect. If bumps persist, see your prescribing Dermatologist. Good wishes:)
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.